# SDR 2020FA0000190

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: General aviation
- Aircraft: N636SD
- Make and model: Emb EMB-500
- Aircraft serial: 50000117
- Aircraft time: 1,930 hours, 1,644 cycles
- Engine: Pwc PW535E
- Engine time: 1,930 hours, 1,644 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 900050253
- Part serial: FEB090116
- Condition: Contaminated
- Location: Mlg
- Part time: 1,930 hours, 1,644 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL BRAKES WERE REPLACED WITH OVERHAULED UNITS AND THE AIRCRAFT WAS RELEASED TO SERVICE ON 2/26/2020. THE AIRCRAFT OWNER/OPERATOR FLEW ON MARCH 1 2020 AND REPORTED AFTER THE SECOND LANDING INTO KDAL LOVE FIELD THAT THE LEFT AND RIGHT BRAKES HAD FAILED. MESSAGE ON PFD SHOWED BRAKE FAILURE WITH NO BRAKE ACTION. EMERGENCY BRAKE WAS INCORPORATED WITH NO INCIDENT, AIRCRAFT WAS TOWED TO HANGAR PARKING. SUBSEQUENT MAINTENANCE FOUND THE BRAKE SYSTEM TO HAVE AIR PRESENT IN THE SYSTEM, THIS CAUSED A MESSAGE TO BE DISPLAYED ON THE COCKPIT PFD "BRAKE FAILURE", AFTER BLEEDING THE AIR OUT OF THE SYSTEM THE MECHANIC PERFORMED AN EXTENSIVE TAXI TEST ON THE BRAKES WITH NO ADVERSE CONDITIONS NOTED.
